# SDR AALA202301203942

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 22,587 hours, 9,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR IS LOOSE AND COMES OFF CLIPS DURING FLIGHT. ADJUSTED GIRT BAR CLIP TENSION. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-00.
